ORTAOKUL ÖĞRENCİLERİNİN MATEMATİK SINAV KAYGILARI ÜZERİNE BİR ARAŞTIRMA


Göktepe Körpeoğlu S. , Göktepe Yıldız S.

Uluslararası Sosyal Araştırmalar Dergisi / The Journal of International Social Research, vol.13, no.72, pp.610-620, 2020 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 13 Issue: 72
  • Publication Date: 2020
  • Title of Journal : Uluslararası Sosyal Araştırmalar Dergisi / The Journal of International Social Research
  • Page Numbers: pp.610-620